DSpace@nitr >
National Institue of Technology- Rourkela >
Journal Articles >

Please use this identifier to cite or link to this item: http://hdl.handle.net/2080/319

Full metadata record

DC FieldValueLanguage
contributor.authorBehera, A-
contributor.authorDas, P K-
identifier.citationInternational Journal of Mathematics and Mathematical Sciences, Vol 2006, P 1-18en
identifier.urihttp://www.hindawi.com/GetArticle.aspx?doi=10.1155/IJMMS/2006/78545, http://hdl.handle.net/2080/319-
descriptionCopyright for the published article belongs to Hindawi, This is author's post-print versionen
description.abstractThe concept of η-invex set is explored and the concept of T-η-invex function is introduced. These concepts are applied to the generalized vector variational inequality problems in ordered topological vector spaces. The study of variational inequality problems is extended to H-spaces and differentiable n-manifolds. The solution of complementarity problem is also studied in the presence of fixed points or Lefschetz number.en
format.extent856667 bytes-
titleVariational Inequality Problems in H-Spacesen
Appears in Collections:Journal Articles

Files in This Item:

File Description SizeFormat
abehera.pdf836KbAdobe PDFView/Open

Show simple item record

All items in DSpace are protected by copyright, with all rights reserved.


Powered by DSpace Feedback